# SDR EE4Y2022051715611

- Difficulty date: March 29, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 58,996 hours, 38,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Zone 100
- Component: Frame, Boeing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HFEC INSPECTION OF FRAMES, IAW  AD2016-11-04 AND SB737-53A1279 INSTRUCTIONS, IT WAS FOUND AT FWD CARGO COMPT. BS 500E BETWEEN STR 20R-22R THE FRAME WEB WITH WIRE PENETRATION HOLE AND STANDOFF/TOOLING HOLES WITH CRACK. THE REPAIR WAS CARRIED OUT UNDER AEI E.O. #17799 REV-IR INSTRUCTIONS WITH FAA FORM 8110-3 APPROVAL AND AMOC TO AD2016-11-04.
